# SDR 2007FA0000564

- Difficulty date: May 19, 2007
- Submitted: July 5, 2007
- Operation: General aviation
- Aircraft: N61953
- Make and model: Cessna 172M
- Aircraft serial: 17264910
- Engine: Lyc O320E2D
- System (JASC): 7400 · Ignition System
- Part: Arm
- Part number: 4370
- Part serial: 93080021
- Condition: Broken
- Location: Points
- Part time: 133 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POINTS ARM BROKE IB OF POINTS AFTER ONLY 133.1, TIME SINCE INSTALLATION.  (K)
